# SDR UALA2010101103759

- Difficulty date: October 11, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 42,505 hours, 16,731 cycles
- Engine: Iae V2522A5
- Engine time: 42,750 hours, 16,950 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 42,750 hours, 16,950 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE COMING OUT OF TOP AND BOTTOM OF ENG 2 DURING TAXI.  CHRONIC OIL IN TAILPIPE, REPLACED ENGINE.  NO FAULTS NOTED AFTER ENG RUN.
